Cookies?
Library Header Image
LSE Research Online LSE Library Services

Adaptive varying-coefficient linear models for stochastic processes: asymptotic theory

Lu, Zudi, Tjøstheim, Dag and Yao, Qiwei (2007) Adaptive varying-coefficient linear models for stochastic processes: asymptotic theory. Statistica Sinica, 17 (1). pp. 177-198. ISSN 1017-0405

[img]
Preview
PDF
Download (385Kb) | Preview

Abstract

We have established the asymptotic theory for the estimation of adaptive varying-coe�cient linear models. More speci�cally we have shown that the estimator for the global index parameter is root-n consistent without imposing, as a prerequisite, that the estimator is within n

Item Type: Article
Official URL: http://www3.stat.sinica.edu.tw/statistica/
Additional Information: © 2007 Institute of Statistical Science, Academia Sinica
Library of Congress subject classification: H Social Sciences > HA Statistics
Sets: Collections > Economists Online
Departments > Statistics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Funders: Leverhulme Trust, National Natural Science Foundation of China
Projects: 70271003, 70221001
Date Deposited: 13 Jun 2008 09:12
URL: http://eprints.lse.ac.uk/5411/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only

Downloads

Downloads per month over past year

View more statistics